# SDR HAIHEEA9679

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 3423 · Magnetic Compass
- Part: Magnetic-Compass
- Part number: KCA0105W
- Condition: Terminal Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETIC COMPASS HAS BROKEN TERMINAL.
